Advances in Pure Mathematics

Volume 11, Issue 5 (May 2021)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

Symmetric Functions and q-Products with an Application to Theoretical Physics

HTML  XML Download Download as PDF (Size: 305KB)  PP. 386-394  
DOI: 10.4236/apm.2021.115025    199 Downloads   571 Views  


The main purpose of this paper is to show that the Poincaré q-polynomials admit a representation in terms of the symmetric functions and the Patterson-Selberg (or Ruelle-type) spectral functions. We have shown that the q-series elliptic genera can be expressed in terms of q-analogs of the classical special functions, specially the equivalence between the spectral Patterson-Selberg and the Ruelle functions. The main result of this manuscript is to show that this representation can be used in theoretical physics and we analyze them in terms of the Patterson-Selberg spectral function R (s).

Share and Cite:

Guimarães, M. (2021) Symmetric Functions and q-Products with an Application to Theoretical Physics. Advances in Pure Mathematics, 11, 386-394. doi: 10.4236/apm.2021.115025.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.